# SDR AALA20090626TUL06

- Difficulty date: March 3, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 35,377 hours, 2,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT, PAN CORRODED.  REMOVED AND REPLACED DAMAGED SECTION OF DOOR PAN FROM STATION 370-427 PER SRM 53-10-02.
